# SDR SIMA20130114004

- Difficulty date: January 14, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 35,611 hours, 29,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-2 INSPECTION FOUND THE LEFT EXTERIOR EMERGENCY LIGHT OUT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT EXTERIOR EMERGENCY LIGHT IAW EMB 145 AMM 33-50-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
